| Model Number |
8424-9-S |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
When the surgeon ran the k-wire and the 3.2mm reamer, they "hung up" because the tips of the reduction clamps punched into the canal.When the doctor went to insert the nail, he hit the tips of the clamp, but kept attempting insertion.
Event or Problem Description
The event included an im nail which collided with reduction clamp that had entered the intermedullary canal during insertion and fractured upon impact.